# SDR MASA200601084

- Difficulty date: April 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,278 hours, 17,718 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7248 ORD.  THE AIRCRAFT DIVERTED TO CVG DUE TO A NOSE LANDING GEAR DOOR INDICATION IN FLIGHT.  THE AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE ADJUSTED THE LEFT DOOR PROX SWITCH.
